sexologist-icon
Nausea after medical abortion
My wife suffering from nausea after medical abortion. This year she has two medical abortion first medical abortion (6 week abortion)in January 2021 and second abortion(5 week abortion) in may 2021. After second abortion she suffering from nausea and from may to September she is suffering from nausea. She has already problem of nausea but after that nausea increase and daily she suffering from nausea.and after abortion her menstrual cycle are normal 3 months and 3 mc has done. Please tell any relation of nausea and abortion or this is other problem.
152 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Consult your gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Repeated question even after telling.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.